# SDR UPS06848391

- Difficulty date: October 11, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 69,055 hours, 45,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 5619335
- Condition: Corroded
- Location: Fs 857 Lbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 HEAVY CORROSION ON PRESSURE WEB DOUBLER, STA 857, LT W/W, LBL 25.  REPAIRED SHEAR WEB AT STA 857, XW=23, LBL 25 IAW SAA EA NR 008-5320-01 A0492, UPS RAA NR DC8-53-20600, BAC MSG NR 1-237059319, AND FAA FORM 8100-9.
